# SDR DJFA2007064

- Difficulty date: June 11, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N821LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258406
- Aircraft time: 7,951 hours, 4,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1131
- Condition: Intermittent
- Location: Lavatory
- Part time: 7,951 hours, 4,919 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRIP NR 1188829 CREW REPORTED BAGGAGE FIRE LIGHT CAME ON INTERMITTENTLY DURING THE CLIMB AND DESCENT, NO SMOKE WAS DETECTED.  MAINTENANCE FOUND THE LAV SMOKE DETECTOR INTERMITTENT.  THE DETECTOR WAS REPACED.
